# SDR 2014FA0000716

- Difficulty date: December 19, 2014
- Submitted: December 19, 2014
- Operation: General aviation
- Aircraft: N258BA
- Make and model: Let L23SUPERBLAN
- Aircraft serial: 938018
- Aircraft time: 1,300 hours, 2,600 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 1,300 hours, 2,600 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LANDING, IT WAS NOTICED THAT THE LANDING GEAR RETRACTION EXTENSION LINKAGES SEEMED LOOSE. FURTHER INVESTIGATION REVEALED A SKIN CRACK HAD DEVELOPED IN FLOOR AREA NR 3 DIRECTLY BENEATH PIVOT ASSY, PN 8X56 333.1 AND THAT THE PIVOT ASSY COULD BE ROCKED FORE AND AFT WITH LIGHT HAND PRESSURE.  CLOSER INVESTIGATION REVEALED 4 SHEARED LATERAL RIVETS THAT ATTACHED PIVOT PN 8X56 333.1 TO FUSELAGE SIDE.  LEFT UNNOTICED, THIS COULD LEAD TO INADVERTENT RETRACTION OF MLG UPON LANDING AND POSSIBLE LOSS OF CONTROL.
